# SDR UALA2013031401558

- Difficulty date: March 13, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 68,832 hours, 9,826 cycles
- Engine: Pwa PW40903
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermocouple
- Part number: 51U552
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG EEC C1 R DISPLAYED ON STATUS PAGE.  DO NOT USE THERMOCOUPLE 280-4257, THE CORRECT PW4090 PCN IS 223-1593. REPLACED 'B' CHANNEL THERMOCOUPLES ON THE 2.9 START STABILITY BLEED VLV 2 EACH AT 2 AND 10 O'CLOCK POSITION ON NR 2 ENGINE IAW AMM.
